# SDR UPS02838733

- Difficulty date: June 19, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,117 hours, 47,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REMOVE STAINLESS STEEL DOUBLER ON R-1 DOOR UPPER FWD CORNER AND REP AIR PER DC8 SRM 53-2-0 FIG 14, SKIN IS CRACKED STA 160 LONG 10R.  REMOVED STEEL DOUBLER, CUTOUT CRACKED AREA, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED DOUBLER,TRIPLER, AND FILLER IAW SRM 53-2-0 FIG 14 REF TEMP REVISION 53-109.
